# SDR TRAX200600059

- Difficulty date: April 15, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,844 hours, 15,102 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN O2 MASKS 3CD - 7CD - 8CD WILL NOT DEPLOY, RESOLVED ON W/O: 22160 TASKCARD: N/R-00055.  ADJUSTED LATCHES AT ROWS 3CD - 7CD - AND 8CD IAW CRJ 200 AMM 35-21-05.  OPERATIONAL CHECK OF THE PASSENGER OXYGEN SYSTEM COMPLIED WITH IAW CRJ 200 35-20-00.  NO DEFECTS NOTED AT THIS TIME, MV 22816 04/29/2006.
